# SDR QMLA2022072220044

- Difficulty date: July 17, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N116SK
- Make and model: Pilats PC12
- Aircraft serial: 116
- Aircraft time: 10,814 hours, 12,416 cycles
- Engine: Pwa PT6*
- Engine time: 10,735 hours, 14,043 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Left Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF DURING THE CLIMB JUST AFTER THE GEAR SELECTED UP THE GEN 1 FAILURE. JUST REQUESTED TO THE CONTROL TO RETURN TO THE FIELD AND EXECUTED THE PROCEDURE FOR GEN 1 FAILURE TO TURN THE OVERRIDE SWITCH ON AND PUT THE GEAR DOWN.  FOUND SEVERAL GROUNDS WITH MINOR CORROSION.  CLEANED THE TERMINALS, PLACED AIRCRAFT ON JACKS AND RETRACTED GEAR SEVERAL TIMES.  PERFORMED A MX FLIGHT AND RETRACTED GEAR SEVERAL TIMES.  NO FURTHER DEFECTS NOTED.
